# SDR UPS06646687

- Difficulty date: April 14, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SLIGHT SMELL FROM A/C PACKS LEFT PACK WORSE THAN RIGHT PACK.  REPLACED COOLING FAN ASSY PER 49-51-03-4 LK OPS CK GOOD.  T/S PER 21-00-21-2 THIS CLEARS M323286.
